# SDR ASOA2012091202191

- Difficulty date: August 3, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,331 hours, 22,116 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT SIDE AISLE EMERGENCY LIGHT BROKEN AND PIECED TOGETHER.  ON REPAIR OF RT EMERGENCY LIGHT, FOUND LT SIDE TO ALSO BE DAMAGED.  REPAIRED LT AND RT EMERGENCY LIGHTS IAW AMM SUPPLEMENT AND AMM 33-51-01-400-805.
